# SDR CHQA20141027316

- Difficulty date: October 27, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 31,091 hours, 25,833 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,598 hours, 22,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT FLOORBEAM REPAIR DOUBLER AT FRAME 23 WAS FOUND TO BE CORRODED.  THE REPAIR DOUBLER WAS REPLACED IAW SRM 53-21-10.
